# SDR FXTA2024032110001

- Difficulty date: November 10, 2023
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N409BA
- Make and model: Textrn 408
- Aircraft serial: 4080018
- Aircraft time: 17 hours, 11 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Duct
- Part number: 78521222
- Condition: Chafed
- Location: Nacelle
- Part time: 17 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH & RH AFT ICE VANE DOOR FOUND CHAFING ON EXIT DUCT CAUSING A GROOVE TO BE WORN INTO THE SKIN WHEN THE ICE VANES WERE IN THE NORMAL CONFIGURATION.
